Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2019, том 24, выпуск 5, страницы 525–559 (Mi rcd1025)  

Sergey Chaplygin Memorial Issue

Reduction of a Hamilton – Jacobi Equation for Nonholonomic Systems

Ogul Esena, Victor M. Jiménezb, Manuel de Leónc, Cristina Sardónb

a Department of Mathematics, Gebze Technical University, Gebze 41400, Kocaeli, Turkey
b ICMAT, Instituto de Ciencias Matemáticas, Consejo Superior de Investigaciones Científicas, C/ Nicolás Cabrera 13–144, 28049, Spain
c ICMAT, C/ Nicolás Cabrera 13–15, Campus Cantoblanco, UAM 28049 Madrid, Spain; Real Academia de Ciencias Exactas, Fisicas y Naturales, C/de Valverde 22, 28004 Madrid, Spain

Аннотация: We discuss, in all generality, the reduction of the Hamilton – Jacobi equation for systems subject to nonholonomic constraints and invariant under the action of a group of symmetries.We consider nonholonomic systems subject to both linear and nonlinear constraints and with different positioning of such constraints with respect to the symmetries.

Ключевые слова: Hamilton – Jacobi, theory of reduction, nonholonomic systems; constrained systems, nonlinear constraints, reconstruction, symplectic reduction, Marsden –Weinstein reduction, symmetries

Финансовая поддержка Номер гранта
Ministerio de Economía y Competitividad de España MTM2016-76-072-P
ICMAT SEV-2011-0087
SEV-2015-0554
This work has been partially supported by MINECO Grants MTM2016-76-072-P and the ICMAT Severo Ochoa projects SEV-2011-0087 and SEV-2015-0554. V.M. Jiménez wishes to thank MINECO for a FPI-PhD position.


DOI: https://doi.org/10.1134/S156035471905006X

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Personalia
MSC: 37J05, 35F21, 70H20, 53D12, 37J15, 53D20, 37J60
Поступила в редакцию: 21.07.2019
Принята в печать:28.08.2019
Язык публикации: английский

Образец цитирования: Ogul Esen, Victor M. Jiménez, Manuel de León, Cristina Sardón, “Reduction of a Hamilton – Jacobi Equation for Nonholonomic Systems”, Regul. Chaotic Dyn., 24:5 (2019), 525–559

Цитирование в формате AMSBIB
\RBibitem{EseJimDe 19}
\by Ogul Esen, Victor M. Jim\'enez, Manuel de Le\'on, Cristina Sard\'on
\paper Reduction of a Hamilton – Jacobi Equation for Nonholonomic Systems
\jour Regul. Chaotic Dyn.
\yr 2019
\vol 24
\issue 5
\pages 525--559
\mathnet{http://mi.mathnet.ru/rcd1025}
\crossref{https://doi.org/10.1134/S156035471905006X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4015395}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000488949000005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85073250413}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd1025
  • http://mi.mathnet.ru/rus/rcd/v24/i5/p525

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:43
    Литература:5
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021